Skip to main content

Publisher: Elsevier

Volume 36, Number 7, 1 March 1999

Favourites:
ADD

Asymptotic theory for static behavior of elastic anisotropic I-beams
pp. 1017-1043(27)
Authors: Volovoi, V.V.; Hodges, D.H.; Berdichevsky, V.L.; Sutyrin, V.G.

Favourites:
ADD
Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more